Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
noodless

Leathery Red Mark From Retin-A

When I first started Retin-A 0.05% I applied it on my cleavage and I think it went a bit too far down. Only done it about twice, but there is now a red mark (looks a bit like a big red birthmark) between my chest. I'm a bit worried cos it's been over 2 weeks now and it's not getting better. I put Vitamin E and La Roche Posay Cicaplast Baume on it but no improvement.

Thing is my face is taking it really well, so I don't know why this is happenening. Anybody got any ideas what to do about it?

Thanx.

Share this post


Link to post
Share on other sites

Because you dont know what it is, I see only 2 options.

1)Do Nothing (dont know what it is? DONT - PUT - SHIT ON IT)

2)Go to a derm or doctor, get advice make choice from there.

Option 2 in preferable

If its overly dry and crinkly (burnt looking), we have an IDEA of what it is and can use vaseline on it. vaseline is neutral and wont react with skin, but will provide a temporary barrier so your skin can be protected and retain its moisture.

Share this post


Link to post
Share on other sites

When I first started Retin-A 0.05% I applied it on my cleavage and I think it went a bit too far down. Only done it about twice, but there is now a red mark (looks a bit like a big red birthmark) between my chest. I'm a bit worried cos it's been over 2 weeks now and it's not getting better. I put Vitamin E and La Roche Posay Cicaplast Baume on it but no improvement.

Thing is my face is taking it really well, so I don't know why this is happenening. Anybody got any ideas what to do about it?

Thanx.

RETIN OR retinoid is a vitamin metabolite of vitamin A IT PLAYS AN IMPORTANT ROLE in the healing of scars acne lesions but apply at night especially or at u r resting time and make sre that dont apply it 4 longer time n apply in proper qantity of it if u will use it exessively no satisfactory results can be found.n it become very worse so usr it properly n use it within a certain gap of time if situation is geting extreme or discontinue its use 4 sometime.

Share this post


Link to post
Share on other sites

have you tried aloe vera gel twice a day? Maybe that will help, but it will take a while for it to work. If it's bothering you, you should go see a derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×